# SDR CALA2021112902174

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 44,508 hours, 15,383 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Unsecure
- Location: External
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNUSUAL VIBRATION FELT ON CLIMBOUT AT FL200 AND ABOVE..290-300KT S COMING FROM COCKPITFLOOR ON WALK AROUND FOUND EXT POWER DOOR NOT SECURED, CLOSED DOOR AND CHECKED SECURITY. NO ISSUES NOTED. PER FIM TASK 05-51-04-210-801 UNUSUAL VIBRATION INSPECTION. C/W
